# SDR 2005FA0000145

- Difficulty date: December 10, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N796WW
- Make and model: Cessna 172S
- Aircraft serial: 172S8635
- Engine: Lyc IO360A1A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND FWD BULKHEAD OF THE SPINNER CRACKED 5 PLACES AROUND PROPELLER BOLT HOLES.  RECOMMEND: BULKHEAD MATERIAL STRONGER OR THICKER. (K)
